# SDR DXTA2010092004243

- Difficulty date: September 19, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N151QS
- Make and model: Beech 400A
- Aircraft serial: RK422
- Aircraft time: 2,226 hours, 2,123 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Condition: Faulted
- Location: Stab Anti Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE "H STAB FAIL" LIGHT CAME ON WHEN THE HORIZONTAL STAB ANTI ICE WAS TURNED ON.  DID THE APPROPRIATE CHECKLIST WHICH INCLUDED PULLING THE HORIZONTAL STAB PROTECT CIRCUIT BREAKER.  ISOLATED FAULT AT SENSOR NR 1 AND THERMALLY MATCHED MATE AND SPLICED IV SPARE THERMALLY MATCHED SET IAW MM 30-12-00-201; 20-00-00-201, AND WDM 30-12-03-01.  OPS CHECKS NORM. NO DISCREPANCY NOTED.
